# SDR REXA97210

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 712
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE WON'T MAKE TORQUE.  FERRIED A/C TO MSP.  (M)
